... this a side effect?
Hi, "unusual tiredness" is listed as a common side effect of Chantix. I am not sure how long it usually persists, maybe speak with your doctor or pharmacist about this?
Nicotine is a stimulant It makes you feel more awake and energetic. Once you quit smoking you feel more tired. Yes sleeping more and feeling tired is a symptom of chantix. I have been taking chantix for 2 weeks and I am constantly tired and sleeping. I quit taking chantix today due to severe hairloss.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Mar 2010 • 2 answers
Updated 16 Dec 2017 • 8 answers
Updated 26 Jul 2014 • 3 answers
Updated 3 Oct 2013 • 2 answers
Updated 4 May 2018 • 1 answer